# SDR HEEA0014427

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 7120 · Engine Mount Section
- Part: Bearings
- Part number: 407060111101
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN IN BIPOD MOUNT.
